RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 11, Pages 1971–1980 (Mi de6368)  

This article is cited in 12 scientific papers (total in 12 papers)

Partial Differential Equations

Solvability theorems and the Rothe method in inverse problems for an equation of parabolic type. II

A. I. Prilepko, V. V. Solov'ev

Moscow Engineering Physics Institute

Full text: PDF file (1016 kB)

Bibliographic databases:
UDC: 517.95
Received: 01.10.1985

Citation: A. I. Prilepko, V. V. Solov'ev, “Solvability theorems and the Rothe method in inverse problems for an equation of parabolic type. II”, Differ. Uravn., 23:11 (1987), 1971–1980

Citation in format AMSBIB
\Bibitem{PriSol87}
\by A.~I.~Prilepko, V.~V.~Solov'ev
\paper Solvability theorems and the Rothe method in inverse problems for an equation of parabolic type.~II
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 11
\pages 1971--1980
\mathnet{http://mi.mathnet.ru/de6368}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=928246}


Linking options:
  • http://mi.mathnet.ru/eng/de6368
  • http://mi.mathnet.ru/eng/de/v23/i11/p1971

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. I. Prilepko, A. B. Kostin, “On certain inverse problems for parabolic equations with final and integral observation”, Russian Acad. Sci. Sb. Math., 75:2 (1993), 473–490  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. I. Prilepko, I. V. Tikhonov, “An Inverse Problem with Final Time Additional Condition for an Abstract Evolution Equation in an Ordered Banach Space”, Funct. Anal. Appl., 27:1 (1993), 68–70  mathnet  crossref  mathscinet  zmath  isi
    3. A. I. Prilepko, I. V. Tikhonov, “Reconstruction of the nonhomogeneous term in an abstract evolution equation”, Russian Acad. Sci. Izv. Math., 44:2 (1995), 373–394  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. L. Kamynin, “On the Unique Solvability of an Inverse Problem for Parabolic Equations under a Final Overdetermination Condition”, Math. Notes, 73:2 (2003), 202–211  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. A. I. Prilepko, D. S. Tkachenko, “The Fredholm property and the well-posedness of the inverse source problem with integral overdetermination”, Comput. Math. Math. Phys., 43:9 (2003), 1338–1347  mathnet  mathscinet  zmath
    6. A. I. Prilepko, D. S. Tkachenko, “Properties of solutions of a parabolic equation and the uniqueness of the solution of the inverse source problem with integral overdetermination”, Comput. Math. Math. Phys., 43:4 (2003), 537–546  mathnet  mathscinet  zmath  elib
    7. D. S. Tkachenko, “On an Inverse Problem for a Parabolic Equation”, Math. Notes, 75:5 (2004), 676–689  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. A. B. Kostin, “The inverse problem of recovering the source in a parabolic equation under a condition of nonlocal observation”, Sb. Math., 204:10 (2013), 1391–1434  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. A. B. Kostin, “Counterexamples in inverse problems for parabolic, elliptic, and hyperbolic equations”, Comput. Math. Math. Phys., 54:5 (2014), 779–792  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    10. A. I. Prilepko, A. B. Kostin, V. V. Solovev, “Obratnye zadachi nakhozhdeniya istochnika i koeffitsientov dlya ellipticheskikh i parabolicheskikh uravnenii v prostranstvakh Geldera i Soboleva”, Sib. zhurn. chist. i prikl. matem., 17:3 (2017), 67–85  mathnet  crossref
    11. S. N. Sidorov, “Obratnye zadachi dlya uravneniya smeshannogo parabolo-giperbolicheskogo tipa s vyrozhdayuscheisya parabolicheskoi chastyu”, Sib. elektron. matem. izv., 16 (2019), 144–157  mathnet  crossref
    12. S. N. Sidorov, “Inverse problems for a degenerate mixed parabolic-hyperbolic equation on finding time-depending factors in right hand sides”, Ufa Math. J., 11:1 (2019), 75–89  mathnet  crossref  isi
  • Number of views:
    This page:113
    Full text:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019